ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FM-410205 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "she feels lumps".
Event or Problem Description
Patient reported right side ¿had breast cancer¿ not device related and ¿feels lumps¿.Patient¿s representative additionally reported ¿post-operative complications including infection¿, ¿removal of implants due to fear[/increased risk of] of alcl¿, ¿mental anguish and fear of alcl¿, ¿chronic inflammation¿, ¿pain¿ not device related, and ¿insomnia¿ not device related.The device has been explanted.